# SDR DALA14004465649

- Difficulty date: January 15, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,619 hours, 20,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DID NOT DEPLOY OPEN OR INFLATE.  R & R SLIDE.
